Pursuit-evasion differential games with gr-constraints on controls. (English) Zbl 1498.49069

Summary: In the paper, a pursuit-evasion differential game is considered when controls of the players are subject to differential constraints in the form of Grönwall’s integral inequality. The strategy of parallel pursuit (briefly, \( \Pi \)-strategy) was introduced and used by L. A. Petrosyan to solve simple pursuit problems under phase constraints on the states of the players in the case when control functions of both players are chosen from the class \(L_\infty \). In the present work, the \(\Pi \)-strategy is constructed for a simple pursuit problem in the cases when control functions of both players are chosen from different classes of the Grönwall type constraints, and sufficient conditions of capture and optimal capture time are found in these cases. To solve the evasion problem, we suggest a control function for the Evader and find sufficient conditions of evasion. In addition, an attainability domain of the players is constructed and its conditions of embedding in respect to time are given. Results of this work continue and extend the works of R. Isaacs, L. A. Petrosyan, B. N. Pshenichnyi, A. A. Chirii, A. A. Azamov and other researchers, including the authors.


49N75 Pursuit and evasion games
49N70 Differential games and control
91A24 Positional games (pursuit and evasion, etc.)
Full Text: DOI MNR


[1] Pontryagin L. S., Selected works, MAKS Press, M., 2004 · Zbl 1200.01049
[2] Krasovskii N. N., Subbotin A. I., Game-theoretical control problems, Springer, New York, 2011
[3] Isaacs R., Differential games, John Wiley and Sons, New York, 1965 · Zbl 0125.38001
[4] Petrosjan L. A., Differential games of pursuit, World Scientific Publishing, Singapore, 1993 · Zbl 0799.90144
[5] Pshenichnyi B. N., “Simple pursuit by several objects”, Cybernetics, 12:3 (1976), 484-485
[6] Pshenichnyi B. N., Chikrii A. A., “An efficient method of solving differential games with many pursuers”, Sov. Math., Dokl., 23 (1981), 104-109 · Zbl 0517.90105
[7] Azamov A., “On the quality problem for simple pursuit games with constraint”, Serdica Bulgariacae Mathematicae Publicationes, 12:1 (1986), 38-43 (in Russian) · Zbl 0629.90107
[8] Azamov A. A., Samatov B. T., “The \(\Pi \)-strategy: analogies and applications”, Contributions to Game Theory and Management, 4 (2011), 33-47 · Zbl 1272.91032
[9] Petrov N. N., “Conflict controlled processes by interaction of controlled object groups”, Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta, 2005, no. 4(34), 81-102 (in Russian)
[10] Petrov N. N., “Simple group pursuit subject to phase constraints and data delay”, Journal of Computer and Systems Sciences International, 57:1 (2018), 37-42 · Zbl 1391.49076
[11] Petrov N. N., Narmanov A. Ya., “Multiple capture of a given number of evaders in the problem of a simple pursuit”, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp’yuternye Nauki, 28:2 (2018), 193-198 (in Russian) · Zbl 1416.91046
[12] Blagodatskikh A. I., Petrov N. N., Conflict interaction of groups of controlled objects, Udmurt State University, Izhevsk, 2009 · Zbl 1233.49002
[13] Chikrii A. A., Conflict-controlled processes, Springer, Dordrecht, 1997 · Zbl 0868.93001
[14] Grigorenko N. L., Mathematical methods for control of several dynamic processes, Moscow State University, M., 1990
[15] Petrosyan L. A., “A family of differential games of survival into the space \(\mathbb{R}^n\)”, Sov. Math., Dokl., 1965, no. 6, 377-380 · Zbl 0137.38702
[16] Petrosyan L. A., “Pursuit games with “a survival zone”, Vestnik Leningradskogo Universiteta. Matematika, Mekhanika, Astronomiya, 3:13 (1967), 76-85 (in Russian) · Zbl 0207.50906
[17] Petrosyan L. A., Dutkevich V. G., “Games with “a survival zone”. Occation \(l\)-catch”, Vestnik Leningradskogo Universiteta. Matematika, Mekhanika, Astronomiya, 19:4 (1969), 31-42 (in Russian)
[18] Petrosyan L. A., Rikhsiev B. B., Pursuit on the plane, Nauka, M., 1991 · Zbl 0742.90101
[19] Petrosyan L. A., Mazalov V. V., Game theory and applications, v. 1, Nova Science Publishers, New York, 1996 · Zbl 0839.00017
[20] Samatov B. T., “On a pursuit-evasion problem under a linear change of the pursuer resource”, Siberian Advances in Mathematics, 23:4 (2013), 294-302 · Zbl 1340.91017
[21] Samatov B. T., “The pursuit-evasion problem under integral-geometric constraints on pursuer controls”, Automation and Remote Control, 74:7 (2013), 1072-1081 · Zbl 1301.49103
[22] Samatov B. T., “Problems of group pursuit with integral constraints on controls of the players. I”, Cybernetics and Systems Analysis, 49:5 (2013), 756-767 · Zbl 1298.91045
[23] Samatov B. T., “Problems of group pursuit with integral constraints on controls of the players. II”, Cybernetics and Systems Analysis, 49:6 (2013), 907-921 · Zbl 1457.91086
[24] Samatov B. T., “The \(\Pi \)-strategy in a differential game with linear control constraints”, Journal of Applied Mathematics and Mechanics, 78:3 (2014), 258-263 · Zbl 1432.49054
[25] Dar’in A. N., Kurzhanskii A. B., “Control under indeterminacy and double constraints”, Differential Equations, 39:11 (2003), 1554-1567 · Zbl 1125.93396
[26] Kornev D. V., Lukoyanov N. Yu., “On a minimax control problem for a positional functional under geometric and integral constraints on control actions”, Proceedings of the Steklov Institute of Mathematics, 293, suppl. 1 (2016), 85-100 · Zbl 1351.49008
[27] Satimov N. Yu., Methods of solving of pursuit problem in differential games, National University of Uzbekistan, Tashkent, 2003
[28] Ibragimov G., Ferrara M., Ruziboev M., Pansera B. A., “Linear evasion differential game of one evader and several pursuers with integral constraints”, International Journal of Game Theory, 50:3 (2021), 729-750 · Zbl 1471.91049
[29] Ibragimov G. I., “The optimal pursuit problem reduced to an infinite system of differential equations”, Journal of Applied Mathematics and Mechanics, 77:5 (2013), 470-476 · Zbl 1432.49056
[30] Aubin J.-P., Cellina A., Differential inclusions. Set-valued maps and viability theory, Springer, Berlin-Heidelberg, 1984 · Zbl 0538.34007
[31] Pang J.-Sh., Stewart D. E., “Differential variational inequalities”, Mathematical Programming, 113:2 (2008), 345-424 · Zbl 1139.58011
[32] Yuldashev T. K., “Nonlinear optimal control of thermal processes in a nonlinear inverse problem”, Lobachevskii Journal of Mathematics, 41:1 (2020), 124-136 · Zbl 1450.35295
[33] Vassilina G. K., “Optimal control problem of stochastic systems”, Lobachevskii Journal of Mathematics, 42:3 (2021), 641-648 · Zbl 1464.49012
[34] Ushakov V. N., Ershov A. A., Ushakov A. V., Kuvshinov O. A., “Control system depending on a parameter”, Ural Mathematical Journal, 7:1 (2021), 120-159 · Zbl 1471.93135
[35] Filippova T. F., “Estimates of reachable sets for systems with impulse control, uncertainty, and nonlinearity”, Izvestiya Irkutskogo Gosudarstvennogo Universiteta. Ser. Matematika, 19 (2017), 205-216 (in Russian) · Zbl 1364.93055
[36] Munts N. V., Kumkov S. S., “Numerical method for solving time-optimal differential games with lifeline”, Matematicheskaya Teoriya Igr i Ee Prilozheniya, 10:3 (2018), 48-75 (in Russian) · Zbl 1419.91110
[37] Munts N. V., Kumkov S. S., “On the coincidence of the minimax solution and the value function in a time-optimal game with a lifeline”, Proceedings of the Steklov Institute of Mathematics, 305, suppl. 1 (2019), 125-139 · Zbl 1432.91025
[38] Bannikov A. S., “Some non-stationary problems of group pursuit”, Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta, 2013, no. 1(41), 3-46 (in Russian) · Zbl 1305.49051
[39] Bannikov A. S., Petrov N. N., “On a nonstationary problem of group pursuit”, Proceedings of the Steklov Institute of Mathematics, 271, suppl. 1 (2010), 41-52 (in Russian) · Zbl 1237.49056
[40] Samatov B. T., Ibragimov G. I., Hodjibayeva I. V., “Pursuit-evasion differential games with the Gr{ö}nwall type constraints on controls”, Ural Mathematical Journal, 6:2 (2020), 95-107 · Zbl 1461.91052
[41] Gr{ö}nwall T. H., “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations”, Annals of Mathematics. Second Series, 20:4 (1919), 292-296 · JFM 47.0399.02
[42] Blagodatskikh V. I., Introduction to optimal control (linear theory), Vysshaya Shkola, M., 2001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.